# SDR UPS98225859

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 675-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON CARGO TRACK IN WELL OF TRACK AT BS 675 TO 680, WL 155, RBL 15.  REMOVED DAMAGED SECTION OF CARGO TRACK, FABRICATED AND INSTALLED REPLACEMENT SECTION IAW SRM 53-10-5.
